# SDR SWAA2022033120049

- Difficulty date: October 7, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 43,469 hours, 29,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET ON ASD AFT LOWER GATE SUPPORT PANEL 834DZ. (MARKED) / REPLACED SUPPORT BRACKET ON ASD AFT LOWER GATE SUPPORT PANEL 834DZ IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0. 57193U; 17OCT19.
